MAUDE Adverse Event Report: ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number MINI JOINT DISTRACTOR/COMPRESSOR
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4-mar-2026, it was reported by a sales representative via (b)(4) that an ar-8970jd joint distractor will depress but not distract.Noticed during a case, device swapped, and case completed with no patient effect.

Brand Name
MINI JOINT DISTRACTOR/COMPRESSOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24673172
Report Number1220246-2026-01613
Device Sequence Number10108779
Product Code HST
UDI-Device Identifier00888867307377
UDI-Public00888867307377
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI JOINT DISTRACTOR/COMPRESSOR
Device Catalogue NumberAR-8970JD
Device Lot Number640220811
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown